# SDR FDEA2020090942146

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Worn
- Location: Bs 1441-1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STATIONS 1441 AND 1561 AT LBL 42 SEAT TRACK NEEDS TO BE   REPLACED DUE TO CARGO SYSTEM WILL NOT LINE UP.  R & R SEAT TRACK SECTION, PER SRM 53-70-00 FIG 1A.
